# SDR C2XA03CL166

- Difficulty date: August 31, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: MS2106024
- Condition: Defective
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3239, THE CREW REPORTED THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION WITHOUT DEPRESSING THE RELEASE BUTTON ON THE GEAR HANDLE CONTROL BOX.  MAINTENANCE INSPECTED AND REPLACED AIR/GROUND RELAY KOO24.  OPERATIONAL CHECKS WERE GOOD.
